| Model Number |
1130-52-005 |
| Medical Device Problem Codes |
Loss of or Failure to Bond (1068); Osseointegration Problem (3003)
| Health Effect - Clinical Codes |
Inadequate Osseointegration (2646); Insufficient Information (4580)
| Date of Event |
02/03/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
On wednesday, (b)(6), dr.(b)(6) revised the right shoulder of a patient due to aseptic loosening of a glenoid component.Dr.(b)(6) had preformed the primary joint replacement on this patient in (b)(6) 2015 at (b)(6) university hospital.Patient recently presented in dr.(b)(6) clinic with painful right shoulder.Dr.(b)(6) and patient elected to revise the shoulder.Upon exposure to the joint space dr.(b)(6) removed the index glenoid with a pair of kochers.Dr.(b)(6) elected to convert the prosthesis construct to a reverse shoulder.Dr.(b)(6) then removed the well fixed, in grown sz 14 global unite proximal body and 52 x21 eccentric humeral head and left the well fixed distal humeral sz 14 stem.Dr.(b)(6) removed the 52 +5 step tech glenoid.Dr.(b)(6) then converted to a delta extend construct.No instruments or products broke during surgery.There was no delay in surgery.Dr.(b)(6) found the glenoid to be loose and sent five tissue specimens for testing for infection.Date of revision on the right shoulder was (b)(6) 2021 at (b)(6) hospital.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.A worldwide lot specific complaint database search, or device history record (dhr) review, was not possible because the required lot number was not provided.Based on previous investigations, this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).Where the lot code was provided, a manufacturing records evaluation (mre) was not performed.Corrected: h6 (patient,device).Changed implant loosening from implant to bone to unknown interface¿, and removed the patient code of ¿inadequate osteointegration¿ and changed to no information available.